Tagare, SG and Chakrabarti, A (1974) Solution of a generalized Korteweg—de Vries equation. In: Physics of Fluids, 17 (6). pp. 1-2.
12.pdf - Published Version
Restricted to Registered users only
Download (117Kb) | Request a copy
The solitary-wavelike solution of the generalized Korteweg-de Vries equation with mixed nonlinearity is obtained. Two asymptotic cases of the solution have been discussed and solitary wave solutions have been derived. ©1974 American Institute of Physics.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to American Institute of Physics.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||29 Jan 2010 10:08|
|Last Modified:||19 Sep 2010 05:45|
Actions (login required)